Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 124, NWS Wilmington, OH

July 13, 20164 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 13, 2016, 7:42 PM EDT for 4 counties in Ohio. It was in force for 33 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 7:42 PM EDT (23:42 UTC)
Expired
Jul 13, 2016, 8:15 PM EDT
In force
33 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Champaign County, OH, Clark County, OH, Miami County, OH, Montgomery County, OH

The radar

The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 7:58 PM EDTTSTM WND DMGW Christiansburg, OHTREE DOWN ACROSS SOUTHBOUND LANE OF STATE RTE 55. TIME ESTIMATED BY RADAR.
Jul 13, 8:00 PM EDTTSTM WND DMG4 Sse St. Paris, OHTREE DOWN ALONG N. HAMPTON DIALTON RD. TIME ESTIMATED BY RADAR.
Jul 13, 8:04 PM EDTTSTM WND DMG4 Se New Carlisle, OHTREE KNOCKED DOWN ALONG LOWER VALLEY PIKE. TIME ESTIMATED FROM RADAR.
Jul 13, 8:06 PM EDTTSTM WND DMG5 Ene New Carlisle, OHLARGE TREE DOWN BLOCKING BOTH LANES OF NORTH HAMPTON RD. POWERLINES DOWNED BY TREE. TIME ESTIMATED BY RADAR.
Jul 13, 8:10 PM EDTTSTM WND DMG3 Wnw Springfield, OHTREE DOWN ALONG UPPER VALLEY PIKE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 7:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1008 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1008 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

464 
WUUS51 KILN 132342
SVRILN
OHC021-023-109-113-140015-
/O.NEW.KILN.SV.W.0124.160713T2342Z-160714T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
742 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN MIAMI COUNTY IN WEST CENTRAL OHIO...
  SOUTHWESTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN CLARK COUNTY IN WEST CENTRAL OHIO...

* UNTIL 815 PM EDT.

* AT 741 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEST
  MILTON... MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DAYTON...SPRINGFIELD...HUBER HEIGHTS...TROY...TROTWOOD...
  VANDALIA...ENGLEWOOD...TIPP CITY...NEW CARLISLE...WEST MILTON...
  NORTHRIDGE...ST.
  PARIS...BROWN...RIVERSIDE...CLAYTON...UNION...BROOKVILLE...NEW LEBANON...
  SHILOH AND PHILLIPSBURG.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 21 AND 48.
 I-75 IN OHIO BETWEEN MILE MARKERS 57 AND 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3993 8381 3985 8404 3985 8405 3984 8407
      3984 8409 3983 8409 3972 8440 3991 8446
      3992 8443 3993 8443 4019 8401
TIME...MOT...LOC 2341Z 239DEG 42KT 3992 8430 

HAIL...0.75IN
WIND...60MPH
 
$$

NOVAK
3 follow-up statements
100 
WWUS51 KILN 132354
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
754 PM EDT WED JUL 13 2016

OHC021-023-109-113-140015-
/O.CON.KILN.SV.W.0124.000000T0000Z-160714T0015Z/
MONTGOMERY OH-MIAMI OH-CHAMPAIGN OH-CLARK OH-
754 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN MONTGOMERY...SOUTHEASTERN MIAMI...SOUTHWESTERN
CHAMPAIGN AND NORTHWESTERN CLARK COUNTIES...

AT 753 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIPP CITY...
MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DAYTON...SPRINGFIELD...HUBER HEIGHTS...TROY...TROTWOOD...VANDALIA...
ENGLEWOOD...TIPP CITY...NEW CARLISLE...WEST MILTON...NORTHRIDGE...ST.
PARIS...BROWN...RIVERSIDE...CLAYTON...UNION...SHILOH...CHRISTIANSBURG...
NORTH HAMPTON AND DONNELSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3993 8381 3985 8404 3985 8405 3984 8407
      3984 8409 3983 8409 3977 8427 3999 8433
      4019 8401
TIME...MOT...LOC 2353Z 239DEG 42KT 4000 8413 

HAIL...0.75IN
WIND...60MPH
 
$$

NOVAK
584 
WWUS51 KILN 140004
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
804 PM EDT WED JUL 13 2016

OHC021-023-109-113-140015-
/O.CON.KILN.SV.W.0124.000000T0000Z-160714T0015Z/
MONTGOMERY OH-MIAMI OH-CHAMPAIGN OH-CLARK OH-
804 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN MONTGOMERY...SOUTHEASTERN MIAMI...SOUTHWESTERN
CHAMPAIGN AND NORTHWESTERN CLARK COUNTIES...

AT 804 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. PARIS...
MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...HUBER HEIGHTS...TROY...TIPP CITY...NEW CARLISLE...
ST. PARIS...BROWN...CHRISTIANSBURG...NORTH HAMPTON...DONNELSVILLE...
CASSTOWN...PARK LAYNE...BRANDT...DIALTON...GRAYSON...MEDWAY...
HAVEN VIEW...CRYSTAL LAKES...THACKERY AND SNYDERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3993 8381 3985 8404 3985 8405 3984 8407
      3984 8409 3983 8409 4005 8423 4019 8401
TIME...MOT...LOC 0004Z 239DEG 42KT 4007 8398 

HAIL...0.75IN
WIND...60MPH
 
$$

NOVAK
487 
WWUS51 KILN 140013
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
813 PM EDT WED JUL 13 2016

OHC021-023-109-113-140023-
/O.EXP.KILN.SV.W.0124.000000T0000Z-160714T0015Z/
MONTGOMERY OH-MIAMI OH-CHAMPAIGN OH-CLARK OH-
813 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY...
SOUTHEASTERN MIAMI...SOUTHWESTERN CHAMPAIGN AND NORTHWESTERN CLARK
COUNTIES WILL EXPIRE AT 815 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL OHIO.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3993 8381 3985 8404 3985 8405 3984 8407
      3984 8409 3983 8409 4005 8423 4019 8401
TIME...MOT...LOC 0010Z 239DEG 42KT 4007 8398 

$$

NOVAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:07 PM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jul 13, 4:07 PM EDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
407 PM EDT WED JUL 13 2016

.SYNOPSIS...
A series of upper level disturbances will traverse the region
through Thursday helping to keep the chance of showers and
thunderstorms in the forecast. A cold front will then cross the
area Friday with surface high pressure building into the region
Saturday morning.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
This afternoon showers and thunderstorms over Indiana/ Illinois
will slowly spread into the area from the west as an upper level
disturbance acts as upper level lift. Forecast soundings from the
NAM and GFS both show some instability (greater elevated
instability on the NAM) while PWATs remain near 2.00". The first
wave looks to arrive later this afternoon into early evening. A
secondary shortwave will move into the area early Thursday morning
which is currently responsible for the ongoing MCS out in
Missouri. SPC currently has us in a slight risk until 8 am
Thursday morning. Currently DCAPE values are around 1000 which
would support wind gusts as the primary threat.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
During the day Thursday the shortwave from the morning will be
exiting the area leaving weak subsidence in its wake. With this
being said timing individual disturbances in the flow remains
difficult. Thursday afternoon instability will linger across the
area with both the NAM and GFS indicating values above 1000 J/kg
so can't completely remove the chance of rain.

Friday a strong shortwave will dive southeast bringing a surface
cold front with it. Global models in general show the higher
instability Friday afternoon across the southeast. Have trended
PoPs this direction.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/... High pressure and dry
conditions will be in place for Saturday. Saturday is expected to
be the coolest day of the long term with northerly flow. Although
dry conditions will continue for Sunday, southerly flow will
return for Sunday with warmer temperatures.

With northwest flow pattern aloft multiple disturbances are expected
to work into the region next week.  The best chances for this
currently are expected to be Monday into Monday night and then again
on Tuesday.  High temperatures Monday through Wednesday are expected
to be in the 80s to around 90 and low temperatures in the 60s to
around 70.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
IFR/MVFR stratus from this morning has given way to VFR Cu with
peak diurnal heating. Southwesterly winds of around 10kts are
expected through the afternoon.

After 21z, several weak midlevel disturbances will begin to move
through the OH Valley through the TAF period. This will allow for
isolated/scattered -TSRA development across the region, but
high res models continue to differ on both spatial and temporal
coverage of this potential activity. Currently, it appears most
likely that isolated -TSRA will develop across IN this afternoon
and move into OH early this evening. A more potent midlevel
disturbance and associated TSRA activity currently across MO will
move E across OH Valley after 00z. Expect activity will be
decreasing in coverage and intensity as it approaches western
terminals, but current data suggests activity may be maintained
somewhat for northern terminals between 01-07z. Differences in
model solutions and specific mesoscale features has resulted in
low confidence in evolution of this potential SHRA and TS
activity, so handled this with a TEMPO for northern sites for now.

After 08z or so, expect that SHRA activity should be fairly
isolated in nature. For Thursday morning, expect that winds will
slowly veer to a more westerly direction as main shortwave moves
east through area. For Thursday afternoon, it appears best chance
for SHRA/TS development will be for central/SE parts of area, so
kept KDAY dry through the remainder of the period.

OUTLOOK...Thunderstorms possible at times through Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Haines
NEAR TERM...Haines
SHORT TERM...Haines
LONG TERM...Novak
AVIATION...KC
Hazardous weather outlook, Jul 13, 4:19 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT WED JUL 13 2016

INZ050-058-059-066-OHZ034-035-042-043-051-060-142030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MERCER-AUGLAIZE-DARKE-SHELBY-
MIAMI-PREBLE-
419 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO
TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW
OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON
AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN
INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ026-044>046-052>056-061>065-070>074-
077>082-088-142030-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
419 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO
TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW
OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON
AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN
INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 13, 7:05 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
705 PM EDT WED JUL 13 2016

OHZ060-061-132330-
MONTGOMERY OH-PREBLE OH-
705 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONTGOMERY AND
CENTRAL PREBLE COUNTIES UNTIL 730 PM EDT...

AT 704 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EATON...
MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DAYTON...RICHMOND...TROTWOOD...ENGLEWOOD...EATON...LEWISBURG...
NEW PARIS...WEST ALEXANDRIA...CLAYTON...UNION...BROOKVILLE...
NEW LEBANON AND PYRMONT.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 0 AND 27.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3986 8481 3992 8432 3972 8426 3966 8480
      3982 8482
TIME...MOT...LOC 2304Z 259DEG 38KT 3976 8473

JDR
Special weather statement, Jul 13, 7:12 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
712 PM EDT WED JUL 13 2016

OHZ026-035-043-044-132345-
LOGAN OH-AUGLAIZE OH-HARDIN OH-SHELBY OH-
712 PM EDT WED JUL 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LOGAN...
NORTHEASTERN AUGLAIZE...HARDIN AND EASTERN SHELBY COUNTIES UNTIL 745
PM EDT...

AT 711 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR ELIDA TO NEAR WAPAKONETA TO NEAR SIDNEY...MOVING
NORTHEAST AT 65 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SIDNEY...BELLEFONTAINE...WAPAKONETA...KENTON...ADA...FORT SHAWNEE...
CRIDERSVILLE...JACKSON CENTER...FOREST...RUSSELLS POINT...DE GRAFF...
LAKEVIEW...DUNKIRK...ALGER...WAYNESFIELD...BELLE CENTER...
NORTHWOOD...BLANCHARD...ROUNDHEAD AND QUINCY.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 95 AND 99...AND
BETWEEN MILE MARKERS 110 AND 118.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4082 8350 4051 8354 4019 8418 4020 8418
      4050 8415 4068 8424 4068 8422 4066 8422
      4066 8411 4064 8411 4065 8388 4082 8388
TIME...MOT...LOC 2311Z 218DEG 61KT 4075 8419 4056 8410 4026 8414

NOVAK
Local storm report, Jul 13, 7:16 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     3 SSW CELINA            40.51N 84.59W
07/13/2016                   MERCER             OH   EMERGENCY MNGR

            TREE DOWN IN ROADWAY NEAR THE INTERSECTION OF COLDWATER
            CREEK ROAD AND ST. ANTHONY ROAD. TIME ESTIMATED FROM
            RADAR.

&&

ABUTNER
Special weather statement, Jul 13, 7:29 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
729 PM EDT WED JUL 13 2016

OHZ045-046-140015-
UNION OH-DELAWARE OH-
729 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL UNION AND NORTHWESTERN
DELAWARE COUNTIES IN CENTRAL OHIO UNTIL 815 PM EDT...

AT 729 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
MARYSVILLE...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
DELAWARE...MARYSVILLE...RICHWOOD...ASHLEY...RADNOR...OSTRANDER...
MAGNETIC SPRINGS...WARRENSBURG...DELAWARE STATE PARK...
LEONARDSBURG...NEW DOVER...STATE ROUTE 257 AT US ROUTE 36...
BROADWAY AND PHARISBURG.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4044 8325 4043 8302 4042 8302 4042 8301
      4041 8292 4036 8293 4017 8337 4030 8349
      4047 8325
TIME...MOT...LOC 2329Z 233DEG 26KT 4025 8337

NOVAK
Special weather statement, Jul 13, 7:34 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
734 PM EDT WED JUL 13 2016

OHZ026-044-045-140000-
LOGAN OH-UNION OH-HARDIN OH-
734 PM EDT WED JUL 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LOGAN
COUNTY IN WEST CENTRAL OHIO...NORTHWESTERN UNION COUNTY IN CENTRAL
OHIO AND HARDIN COUNTIES IN WEST CENTRAL OHIO UNTIL 800 PM EDT...

AT 734 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM RAWSON TO NEAR BELLEFONTAINE...MOVING NORTHEAST AT 45
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
BELLEFONTAINE...KENTON...ADA...FOREST...DUNKIRK...BELLE CENTER...
NORTHWOOD...BLANCHARD...MOUNT VICTORY...RUSHSYLVANIA...MCGUFFEY...
HUNTSVILLE...RIDGEWAY...PATTERSON...HEPBURN...PFEIFFER...
BIG SPRINGS...MENTZER...HUNTERSVILLE AND SILVER CREEK.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4082 8350 4070 8350 4070 8344 4069 8344
      4069 8342 4051 8342 4051 8337 4031 8383
      4082 8382
TIME...MOT...LOC 2334Z 241DEG 41KT 4094 8380 4038 8380

NOVAK
Special weather statement, Jul 13, 7:36 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
736 PM EDT WED JUL 13 2016

OHZ045-046-140015-
UNION OH-DELAWARE OH-
736 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION AND CENTRAL
DELAWARE COUNTIES IN CENTRAL OHIO UNTIL 815 PM EDT...

AT 735 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DUBLIN...
MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

LOCATIONS IMPACTED INCLUDE...
DUBLIN...DELAWARE...POWELL...SUNBURY...SHAWNEE HILLS...BELLEPOINT...
ALUM CREEK STATE PARK...KILBOURNE...LEONARDSBURG...STRATFORD...
OLIVE GREEN...LEWIS CENTER...
INTERSTATE 71 AT US ROUTE 36/STATE ROUTE 37 AND COLUMBUS ZOO.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 128 AND 138.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4036 8293 4036 8292 4035 8274 4028 8275
      4014 8314 4014 8317 4013 8317 4023 8324
      4040 8293
TIME...MOT...LOC 2335Z 241DEG 41KT 4018 8316

NOVAK

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 6:21 PM EDTSpecial Weather StatementILNDarke, Mercer39 min
Jul 13, 6:33 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Shelby42 min
Jul 13, 7:05 PM EDTSpecial Weather StatementILNMontgomery, Preble25 min
Jul 13, 7:12 PM EDTSpecial Weather StatementILNHardin33 min
Jul 13, 7:17 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble28 min
Jul 13, 7:29 PM EDTSpecial Weather StatementILNUnion46 min
Jul 13, 7:34 PM EDTSpecial Weather StatementILNHardin, Logan26 min
Jul 13, 7:36 PM EDTSpecial Weather StatementILNDelaware39 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.